umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A business cycle model with cubic nonlinearity
Umeå University, Faculty of Social Sciences, Centre for Regional Science (CERUM).
Institute of Mathematics, National Academy of Sciences of Ukraine, Kiev, Ukraine.
2004 (English)In: Chaos, Solitons & Fractals, ISSN 0960-0779, E-ISSN 1873-2887, Vol. 19, no 3, 597-612 p.Article in journal (Refereed) Published
Abstract [en]

This paper deals with a simple multiplier-accelerator model of the business cycle, including a cubic nonlinearity. The corresponding two dimensional iterative map is represented in terms of its bifurcation diagram in parameter space. A number of bifurcation sequences for attractors and their basins are studied.

Place, publisher, year, edition, pages
2004. Vol. 19, no 3, 597-612 p.
National Category
Economics
Identifiers
URN: urn:nbn:se:umu:diva-100251OAI: oai:DiVA.org:umu-100251DiVA: diva2:790956
Available from: 2015-02-26 Created: 2015-02-26 Last updated: 2017-12-04

Open Access in DiVA

No full text

Other links

http://www.sciencedirect.com/science/article/pii/S0960077903001322
By organisation
Centre for Regional Science (CERUM)
In the same journal
Chaos, Solitons & Fractals
Economics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 15 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf